# SDR SWAA2023101309854

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 58,221 hours, 34,535 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 DEF SEAT BACKS WILL NOT STAY UPRIGHT<[01] TIGHTENED AT HINGE ASSY BOLTS AT ROW 12DEF IAW AMM 25-22-00
